# SDR SWIA201025035

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 21,141 hours, 17,994 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD YOKE MOUNT PINS ARE SCORED.  (ENGINE CHANGE)  REPLACED FORWARD YOKE MOUNT PINS.
